# SDR USAA2014101700004

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 28,821 hours, 12,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Dirty
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENTRY DOOR GIRT BAR RETAINING MECHANISM STUCK IN THE DOWN POSITION.  REMOVED DIRT & LUBED RETAINING MECHANISM AS REQUIRED.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
